Bluelight

Thread: day 6 suboxone withdrawl what to expect?

Results 1 to 11 of 11
  1. Collapse Details
    day 6 suboxone withdrawl what to expect? 
    #1
    ok so idk if yall read my last post but ive been dosing 3-4 mg of suboxone/naloxone for 3 months just to get by and not be sick, with pills i would wd in 6 hours, subs 2 days i start wd usually. ive been a oxy/opana/hydrocodone addict for 4 years up to 150 mg oxy a day. im getting close to 6 days of no sub last dose was 3 mg, i have done hydrocodone since quitting sub. i dosed 40 mg 4 days ago and 15 mg 30 hours ago. im done with hydro also at this point. i feel moderate wds for some reason, direahha, slight stomach cramps here and there, sneezing frequently, INSOMNIA, RLS, TOSSING AND TURNING. The last 3 is the worst, and i dont have any benzos, been dosing 900 mg gabapetin nightly tho with no sign of relief. been taking 2 immodium a day(no way im dosing 12 tablets idc how sick i am). what do i expect for wd after 6 days of no sub, and 30 hours no hydro? can it get worse or only better? im scared the sub aint all the way out after 6 days????
    Reply With Quote
     

  2. Collapse Details
     
    #2
    and is 3 months at 3 mg a day enough to get dependent on suboxone?? or could i just be withdrawling off the vicodin? i hope so, i cant wd for 4 weeks due to a new job, which i heard sub can last that long, and PAWS last longer
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    The Dark Side
    Erikmen's Avatar
    Join Date
    May 2014
    Posts
    19,538
    I think you may still be dependent on suboxone. I have quit methadone which is different but just as hard. And it takes time to get that out of our system and also adjust to life when you are not 24 hours/day under the discreet influence of these long term replacement drugs.

    The problem is not only the withdrawal itself, but the sadness or depression that follows next. If you start using other meds to avoid the symptoms, it will be difficult to settle this the way it should be done.

    You are right though regarding w/d and PAWS for long periods of time but you can get help from doctors to feel better. They could prescribe you benzodiazepines for a limited period of time for instance. Besides, if you are worried about your job, people do notice when we use opiates, especially those that aren't like subs or methadone. You can quit this!
    Reply With Quote
     

  4. Collapse Details
     
    #4
    so will withdrawl kick in jarder soon? like i said im 6 days with no suboxone and 30 hours with no hydrocodone. and i am not doing any other opiods again. the only reason i dosed 15 mg hydro 30 hours ago was for the back pain. i cant sleep at all, but ive experienced WAY WORSE WD THAN THIS ESPECIALLY 80 MG A DAY OPANA WD. so do i expect worse wds, like i said i was only on subs for 3 months on and off at 3 mg a day also skipping days. is the sub out my nody at 6 days without sub? thanks for fast reply
    Reply With Quote
     

  5. Collapse Details
     
    #5
    so will withdrawl kick in jarder soon? like i said im 6 days with no suboxone and 30 hours with no hydrocodone. and i am not doing any other opiods again. the only reason i dosed 15 mg hydro 30 hours ago was for the back pain. i cant sleep at all, but ive experienced WAY WORSE WD THAN THIS ESPECIALLY 80 MG A DAY OPANA WD. so do i expect worse wds, like i said i was only on subs for 3 months on and off at 3 mg a day also skipping days. is the sub out my body at 6 days without sub? thanks for fast reply. I understand the depression and the impending doom feelung, im wondering uf the physical wd symtoms will get worse at day 7,8,9etc from sub?
    Reply With Quote
     

  6. Collapse Details
     
    #6
    So I've jumped off.... little history... long addiction to pks. LONG... Then went to subs for 4 yrs. My dosage over the 4 yrs varied from large amounts to as small as 2.5mg. I took 1 8mg sub. Then next day some morphine. Then 2 days of nothing. Then 1 day 4mg sub. Next day 4mg sub. And have now been drug free for 5 days. Wd symptoms have not been bad. I've wd from everything
    IV dilaudid. Methadone. Morphine. Demoral and fentynal. My question is is this going to get worse. I seem to be feeling better. Are the horror stories I'm reading due to people not really going through wds? Please let me know
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter yompf's Avatar
    Join Date
    May 2017
    Location
    Ca
    Posts
    117
    Sub builds in your system.
    You take 4mg today, tomorrow you still have 2 mg. Then u add whatever you dose that day.
    If its 4 mg again then u would have 6mg. Then the next day cut in half, which would be 3 , and so on till theres nothing left.
    The withdrawals can last 30 days once its out of your body.
    Chances are it will get worse.
    I cant see you feeling better so soon after jumping off a 4 year addiction so fast.
    Your suppose to slowly taper off to less then half a mg even. 25
    .
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Moderator
    Other Drugs
    keeping's Avatar
    Join Date
    Mar 2014
    Location
    parts unknown
    Posts
    3,829
    lots of people report that around day 16 they finally feel okay, some can take wayyy longer, so maybe hold on tight cause it might just get worse...
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Last night was ruff but still slept. Went and got some kratom some ltyrosine and some passion flower. Mixture of and I feel normal. Don't know why this is not pushed more for people withdrawing.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    So still no sub. I quit using the kratom after 5 days. Then went 2 days of nothing and have now dosed with Imodium since the withdrawls became very bad. I fear I have jumped at 2 high of a dose but I didn't have a choice. I really hope this will go away and I can feel normal again. I am too far in to go back. Even if I did I fear it would reset the wd and I can't do another 12 to 13 days of hell.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    I do have access to more sub. Would it be beneficial to do a quick taper now that I have been off for so long. Would I benefit from this or am I just setting myself for more hell
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •